# SDR EE4Y2012050700171

- Difficulty date: April 19, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 20,902 hours, 10,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN BETWEEN FR 68-70, Y30 FLOOR SUPPORT CORRODED.  PART REPLACED IAW SRM 51-72-11,
